# SDR AALA20020287

- Difficulty date: March 5, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME DENTED STATION 408 ABOVE LONGERON 27L.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-10-01-17.  (M)
